# SDR DALA2022042903040

- Difficulty date: April 17, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N324DX
- Make and model: Airbus A321-211
- Aircraft serial: 7765
- Aircraft time: 14,112 hours, 6,455 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER FAN /AVIONICS VENTILATION/ BLOWER FAULT. FOUND WIRES BURNED INSIDE THE 107VU BOX ON PLUG 1276VC. REF, ERA 598831-14. (LP# 8816393)
